# SDR UPS00833725

- Difficulty date: September 1, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING CENTER L/E VERTICAL ATTACH ANGLE IS CRACKED AT XS 520.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753297, AND SRM 51-1-20D, 51-1-21.
